# SDR SIMA990333

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, A CHAF WAS DISCOVERED IN THE REAR LEFT FUSELAGE PANEL AT THE HORIZONTAL STABILIZER LEADING EDGE SEAL.  LIGHTLY BLENDED CHAFED AREA TO A FINE SURFACE FINISH.  PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED EXTERNAL DOUBLER .025 THICK.  APPLIED SURFACE TREATMENT TO BLENDED AREA AND DOUBLER.  INSTALLED CHAFING PROTECTION.  RESTORED PAINT FINISH.  WORK DONE IAW SAAB REPAIR STATEMENT 72SDS1354 AND SAAB 340 SRM STANDARD PRACTICES.  AIRCRAFT OK FOR SERVICE.  (M)
